Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Strassen theorems for a class of
iterated processes

Authors: Endre Csáki, Antónia Földes and Pál Révész
Journal: Trans. Amer. Math. Soc. 349 (1997), 1153-1167
MSC (1991): Primary 60J65; Secondary 60F15, 60F17
MathSciNet review: 1373631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general direct Strassen theorem is proved for a class of stochastic processes and applied for iterated processes such as $W(L_t)$, where $W(\cdot )$ is a standard Wiener process and $L_.$ is a local time of a Lévy process independent from $W(\cdot )$.

References [Enhancements On Off] (What's this?)

  • 1. M. A. Arcones, On the law of the iterated logarithm for Gaussian processes and their compositions, J. Theor. Probab. 8 (1995), 877-903. CMP 96:2
  • 2. J. Bertoin, Iterated Brownian motion and stable (1/4) subordinator, Statist. Probab. Letters 27 (1996), 111-114.
  • 3. Krzysztof Burdzy, Some path properties of iterated Brownian motion, Seminar on Stochastic Processes, 1992 (Seattle, WA, 1992) Progr. Probab., vol. 33, Birkhäuser Boston, Boston, MA, 1993, pp. 67–87. MR 1278077 (95c:60075)
  • 4. Krzysztof Burdzy, Variation of iterated Brownian motion, Measure-valued processes, stochastic partial differential equations, and interacting systems (Montreal, PQ, 1992) CRM Proc. Lecture Notes, vol. 5, Amer. Math. Soc., Providence, RI, 1994, pp. 35–53. MR 1278281 (95h:60123)
  • 5. S. Kalpazidou, Rotational representations of transition matrix functions, Ann. Probab. 22 (1994), no. 2, 703–712. MR 1288128 (95h:60102)
  • 6. E. Csáki, M. Csörgő, A. Földes, and P. Révész, Strong approximation of additive functionals, J. Theoret. Probab. 5 (1992), no. 4, 679–706. MR 1182676 (93k:60073),
  • 7. E. Csáki, M. Csörg\H{o}, A. Földes and P. Révész, Global Strassen-type theorems for iterated Brownian motions, Stochastic Proc. Appl. 59 (1995), 321-341. CMP 96:3
  • 8. M. Csörgő and P. Révész, Strong approximations in probability and statistics, Probability and Mathematical Statistics, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 666546 (84d:60050)
  • 9. Claude Dellacherie and Paul-André Meyer, Probabilities and potential, North-Holland Mathematics Studies, vol. 29, North-Holland Publishing Co., Amsterdam-New York; North-Holland Publishing Co., Amsterdam-New York, 1978. MR 521810 (80b:60004)
  • 10. Y. Hu, D. Pierre-Loti-Viaud, and Z. Shi, Laws of the iterated logarithm for iterated Wiener processes, J. Theoret. Probab. 8 (1995), no. 2, 303–319. MR 1325853 (96b:60073),
  • 11. Y. Hu and Z. Shi, The Csörg\H{o}-Révész modulus of non-differentiability of iterated Brownian motion, Stochastic Proc. Appl. 58 (1995), 267-279. CMP 95:17
  • 12. D. Khoshnevisan, The rate of convergence in the ratio ergodic theorem for Markov processes, Preprint, 1995.
  • 13. D. Khoshnevisan and T. M. Lewis, The uniform modulus of continuity of iterated Brownian motion, J. Theor. Probab. 9 (1996), 317-333.
  • 14. D. Khoshnevisan and T. M. Lewis, Chung's law of the iterated logarithm for iterated Brownian motion, Ann. Inst. H. Poincarè 32 (1996), 349-359.
  • 15. D. Khoshnevisan, T. M. Lewis and Z. Shi, Upper functions of iterated Brownian motion, Preprint, 1994.
  • 16. Michael B. Marcus and Jay Rosen, Laws of the iterated logarithm for the local times of symmetric Levy processes and recurrent random walks, Ann. Probab. 22 (1994), no. 2, 626–658. MR 1288125 (95k:60190)
  • 17. Z. Shi, Lower limits of iterated Wiener processes, Statist. Probab. Letters 23 (1995), 259-270. CMP 95:15
  • 18. Z. Shi, Liminf results for self-iterated Brownian motion, Preprint, 1994.
  • 19. Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727 (17,175i)
  • 20. V. Strassen, An invariance principle for the law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 211–226 (1964). MR 0175194 (30 #5379)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 60J65, 60F15, 60F17

Retrieve articles in all journals with MSC (1991): 60J65, 60F15, 60F17

Additional Information

Endre Csáki
Affiliation: Mathematical Institute of the Hungarian Academy of Sciences, Budapest, P.O.B. 127, H-1364, Hungary

Antónia Földes
Affiliation: College of Staten Island, CUNY, 2800 Victory Blvd., Staten Island, New York 10314

Pál Révész
Affiliation: Institut für Statistik und Wahrscheinlichkeitstheorie, Technische Universität Wien, A-1040 Wien, Austria

PII: S 0002-9947(97)01717-0
Keywords: Iterated Brownian motions, iterated processes, Strassen method, local times
Received by editor(s): August 3, 1995
Additional Notes: The first author was supported by the Hungarian National Foundation for Scientific Research, Grant No. T 016384 and T 019346
The second author was supported by a PSC CUNY Grant, No. 6-663642
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia